×

Found 50 Documents (Results 1–50)

Convergence to the Mahler measure and the distribution of periodic points for algebraic Noetherian \(\mathbb{Z}^d\)-actions. arXiv:1611.04664

Preprint, arXiv:1611.04664 [math.DS] (2016).
MSC:  37A45 11K60 37A25 37A35 11J25 11J17 11J87 11G50 11R06 57M25
BibTeX Cite
Full Text: arXiv

A new connection between metric theory of Diophantine approximations and distribution of algebraic numbers. (English) Zbl 1362.11069

Bhattacharya, Siddhartha (ed.) et al., Recent trends in ergodic theory and dynamical systems. International conference in honor of S. G. Dani’s 65th birthday, Vadodara, India, December 26–29, 2012. Proceedings. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-0931-9/pbk; 978-1-4704-2219-6/ebook). Contemporary Mathematics 631, 33-45 (2015).
MSC:  11J83 11J17 11K60
PDFBibTeX XMLCite

Distribution of algebraic numbers and metric theory of Diophantine approximation. (English) Zbl 1316.11063

Eichelsbacher, Peter (ed.) et al., Limit theorems in probability, statistics and number theory. In honor of Friedrich Götze on the occasion of his 60th birthday. Selected papers based on the presentations at the workshop, Bielefeld, Germany, August 4–6, 2011. Berlin: Springer (ISBN 978-3-642-36067-1/hbk; 978-3-642-36068-8/ebook). Springer Proceedings in Mathematics & Statistics 42, 23-48 (2013).
PDFBibTeX XMLCite
Full Text: DOI

Recent advances in Diophantine approximation. (English) Zbl 1271.11070

Goldfeld, Dorian (ed.) et al., Number theory, analysis and geometry. In memory of Serge Lang. Berlin: Springer (ISBN 978-1-4614-1259-5/hbk; 978-1-4614-1260-1/ebook). 659-704 (2012).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Arithmetical and geometrical aspects of homogeneous Diophantine approximation by algebraic numbers in a given number field. (English) Zbl 1231.11072

Bugeaud, Yann (ed.) et al., Dynamical systems and Diophantine approximation. Paris: Société Mathématique de France (ISBN 978-2-85629-303-4/pbk). Séminaires et Congrès 19, 37-48 (2009).
MSC:  11J06 11J17 37A17
PDFBibTeX XMLCite

On the approximation by algebraic numbers with bounded degree. (English) Zbl 0959.11033

Halter-Koch, Franz (ed.) et al., Algebraic number theory and diophantine analysis. Proceedings of the international conference, Graz, Austria, August 30-September 5, 1998. Berlin: Walter de Gruyter. 47-53 (2000).
MSC:  11J04 11J25
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Year of Publication

all top 3

Main Field